Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: dhydrating meds?  (Read 45 times)

0 Members and 1 Guest are viewing this topic.

Offline WishfullnHopefull

  • Full Member
  • ***
  • Posts: 101
  • Country: gb
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
dhydrating meds?
« on: June 04, 2014, 10:09:36 PM »
I'm on zoloft and I been sweating loads and drinking loads but I'm only peeing like 3 maybe 4 times a day is this bad
Getting worried about it also my appitate has gone and I been on the medication. For 3 weeks now also what happens when the meds work how do u no if they kick in?
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
4 Replies
1051 Views
Last post May 24, 2007, 03:04:58 AM
by King
1 Replies
745 Views
Last post October 07, 2009, 06:23:06 PM
by lucho
25 Replies
2760 Views
Last post August 23, 2011, 12:27:34 PM
by gj13
2 Replies
180 Views
Last post March 17, 2014, 01:01:09 PM
by CaliforniaDreamer
1 Replies
114 Views
Last post May 14, 2014, 08:39:25 PM
by kconnors

anything